Advertisement

algebra universalis

, Volume 47, Issue 1, pp 7–11 | Cite as

The lattice of quasivarieties of undirected graphs

  • M. E. Adams
  • W. Dziobiak

Abstract.

In this note, it is shown that the quasivariety of undirected graphs is Q-universal.

Key words and phrases: Quasivariety, lattice of quasivarieties, undirected graph, Q-universal. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2002

Authors and Affiliations

  • M. E. Adams
    • 1
  • W. Dziobiak
    • 2
  1. 1. Department of Mathematics, State University of New York, New Paltz, NY 12561, e-mail: adamsm@matrix.newpaltz.eduUS
  2. 2.Department of Mathematics, University of Puerto Rico, Mayagüez, PR 00681-5000, e-mail: vieswav@hotmail.comPR

Personalised recommendations